Differential and Integral Equations

Multiplicity results for an inhomogeneous nonlinear elliptic problem

Daomin Cao and Ezzat S. Noussair

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are concerned with the multiplicity of positive and nodal solutions of $$ \begin{align} &-\Delta u +\mu u =Q(x) |u|^{p-2} u+h(x)\quad\text{in}\,\, \Omega\\ &\qquad\qquad u \in H_0^1(\Omega), \end{align} $$ where $N\geq 3$, $2<p<\frac{2N}{N-2}$ $\mu >0$, $Q\in C(\overline{\Omega})$, and $0\not\equiv h\in L^2(\Omega)$. We show that if the maximum of $Q$ is achieved at exactly $k$ different points of $\Omega$, then for large enough $\mu$ the above problem has at least $k+1$ positive solutions and $k$ no

Article information

Differential Integral Equations, Volume 11, Number 1 (1998), 47-59.

First available in Project Euclid: 1 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.


Noussair, Ezzat S.; Cao, Daomin. Multiplicity results for an inhomogeneous nonlinear elliptic problem. Differential Integral Equations 11 (1998), no. 1, 47--59. https://projecteuclid.org/euclid.die/1367414133

Export citation